Jump to content

Photo
- - - - -

Stomach Aches + Acne


1 reply to this topic

#1 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 17 May 2013 - 12:51 AM

How many of you have stomach aches, or indigestion problems and also have acne? I think these two are highly correlated

 



#2 Ruweyda

Ruweyda

    Junior Member

  • Members
  • Posts & Likes
    Posts: 60
    Gallery Images: 1
    Blog Entries: 1
    Likes: 19
About Me
  • Gender:Female
  • Interests:fashion, Art, performance.
  • Joined: 08-May 13

Posted 17 May 2013 - 01:35 AM

i have acne but i neva get stomach aches..

when i first started taking erythromycin tablets about two weeks ago i did get stomach aches but now my body got used to it so am coolshifty.gif





Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users